| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will evaluate.Results are expected soon.
Event or Problem Description
It was reported by customer broken item.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged catheter was confirmed but the cause is unknown.A single photograph of the implicated 22g powerglide pro midline catheter was returned for evaluation.The catheter and the distal end of the deployment device were within the frame of the photograph.Red residual material was noted along the catheter shaft, indicating that there had been an attempt to use the device clinically.The catheter was still partially attached to the deployment device; the guidewire was seen protruding from the distal end of the catheter, and it appeared that the needle cannula was partially inlaid within the catheter.The luer adaptor had been detached from the catheter wings and blood control mechanism prior to fully advancing the catheter off of the guidewire.The ifu states, ¿catheter wings remain temporarily connected to catheter hub after housing removal.¿ the catheter contained a severe kink in it.It could not be confirmed without examination of the physical sample, but the kink appeared to align in the location that the needle would likely terminate.It is unknown if the catheter contained a split in the kinked location.Without examination of the physical sample, the extent of the damage to the catheter could not be determined.It is unknown if the order of operations outlined in the ifu were followed by the user and/or if resistance was felt while inserting the catheter.It is also unknown if additional unknown factors contributed to this event.This complaint will be recorded for future trending and monitoring purposes.H3 other text : evaluation findings are in section h11.
Event or Problem Description
It was reported by customer broken item.No other information was provided.